EconPapers    
Economics at your fingertips  
 

Existence of 2m − 1 Positive Solutions for Sturm‐Liouville Boundary Value Problems with Linear Functional Boundary Conditions on the Half‐Line

Yanmei Sun and Zengqin Zhao

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: By using the Leggett‐Williams fixed theorem, we establish the existence of multiple positive solutions for second‐order nonhomogeneous Sturm‐Liouville boundary value problems with linear functional boundary conditions. One explicit example with singularity is presented to demonstrate the application of our main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/653675

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:653675

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:653675